# SDR UIEA2015090800472

- Difficulty date: September 6, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 85,965 hours, 16,267 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT WING TANK, FUEL FEED DRAINING FASTER THAN RT TANK, FUEL FEED CAUSING IMBALANCE.  CHECKED OPERATION OF DEFUEL VLVS LT & RT IAW 28-26-11, REFUEL VLVS LT & RT 28-21-12 & CROSSFEED VLVS 28-22-00.  TASK 28-22-00-715-128, FIM 28-21 FT117 & FIM 28-41FT854.  ALL SYSTEMS CHECKED GOOD.  NO DEFECTS NOTED.  OK FOR SERVICE.
